# SDR HNAA2014120800353

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 4,419 hours, 60,270 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING POWER UP FOR TAKEOFF AT 65 PERCENT TORQUE, TAKEOFF WARNING HORN SOUNDED.  REJECTED TAKEOFF.  CLEANED AND INSPECTED FLAP INDICATOR CONNECTOR.  NO DEFECTS NOTED.  CREW GROUND RAN ACFT AND INSPECTED SYS IAW MM 31-51-00.  HORN STILL SOUNDED DURING POWER RUNS.  RESET CIRCUIT BREAKER A-4.  OPS CHECKED IAW WC 31-50-00Q.  NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
